# SDR UPS05145243

- Difficulty date: August 19, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EMERGENCY LIGHT INOP.  RELAMPED, OPS NORMAL.
